# SDR SWAA2013100320755

- Difficulty date: September 19, 2013
- Submitted: October 4, 2013
- Operation: Air carrier
- Aircraft: N629SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27704
- Aircraft time: 56,083 hours, 45,146 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LE NR 2 SLAT CRACKED.  REPAIRED SKIN IAW SRM.
